# SDR 2002F01123

- Difficulty date: December 23, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 22,853 hours, 7,095 cycles
- Engine: Rroyce RB211*
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 155,  PRIOR TO PUSHBACK RIGHT NR 1 DOOR SLIDE WOULD NOT ENGAGE.  MAINTENANCE FOUND LANYARD IN GIRT BAR TRACK.  REMOVED AND STOWED LANYARD, OPS CHECK GOOD.
